MathSciNet Relay Station
MathSciNet bibliographic data
MR482253 (80a:65272) 65R20
Rakotch, E. Improved error estimates for numerical solutions of symmetric integral equations. Math. Comp. 32 (1978), no. 142, 399–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement